# SDR HALA0700512

- Difficulty date: November 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,259 hours, 15,676 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LDG GEA MONITOR, STATUS MESSAGE DISPLAYED IN FLIGHT.  PERFORMED FIM 32-61-00 ADJUSTED LEFT FWD NOSE LANDING GEAR DOOR SEAL AND RIGHT FWD NOSE LANDING GEAR DOOR SEAL PER AMM 32-22-02.  OK FOR SERVICE.
